MAUDE Adverse Event Report: CORIN LTD MOBILIT; MOBILIT CUP CEMENTLESS CUP TI + HAP

CORIN LTD MOBILIT; MOBILIT CUP CEMENTLESS CUP TI + HAP
Model Number HDM652
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Mobility & metal head revision after approximatively 8 years and 6 months due to loosening of the cup.Note: the mobility insert (hdm252) and the metal head (hzc282) are not cleared in the usa.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information, including operative notes, x-rays, serious adverse event document (sae), medical history of the patient and if the patient experienced any trauma, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information requested was provided.The appropriate devices details have been provided and the relevant device manufacturing records have been identified and reviewed.The devices were manufactured according to specifications at the time of manufacture.The surgeon did a comparison between the 2017 images with the current ones.He confirmed in the operative notes that there is a tilt with verticalization of the cup and asymmetry suggesting wear of the pe in the cup or an intraprosthetic dislocation.Based on the above, and due to the fact that the devices were not returned and the x-rays not communicated, no further investigation can be conducted.It is not possible to determine if the event is due to a wear of the pe or an intraprosthetic loosening.The root cause cannot be determined.Corin now considers this case closed.Nb/ the lot code of the metal head hzc282 was updated following error of the reporter.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Mobilit & metal head revision after approximatively 8 years and 6 months due to loosening of the cup.Note: the mobilit insert (hdm252) and the metal head (hzc282) are not cleared in the usa.

Brand Name
MOBILIT
Common Device Name
MOBILIT CUP CEMENTLESS CUP TI + HAP
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23756108
Report Number9614209-2025-00627
Device Sequence Number13141835
Product Code LZO
UDI-Device Identifier05056139200892
UDI-Public05056139200892
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2022
Device Model NumberHDM652
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberAA9606014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAL HEAD / HEAD: HZC282 LOT AA1661005.; METAL HEAD / HEAD: HZC282 LOT AB0474011.; MOBILIT / INSERT: HDM252 LOT AA8663001.; MOBILIT / INSERT: HDM252 LOT AA8663001.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexFemale
Patient Weight60 KG